Q: My wife uses contraceptive pills. During the month of Ramadan this year, she continued taking the pills until the end of the month, as she did not wish to break her fast. Should she make up for the days of her regular menstrual period? In fact, she remained clear from the menses for the whole month, and her monthly period appeared only four days after Ramadan. Has she to make up for the days she would have her period, and in which she did not break fast?
A: If the case is as you mentioned, that your wife did not menstruate during the days of Ramadan because of using contraceptive pills, then she need not make up for these days.
May Allah grant us success. May peace and blessings be upon our Prophet Muhammad, his family, and Companions.
• [Fataawaa al-Lajnah ad-Daa’imah, Vol 9, Page no.57, Fatwaa no.16264]
Jayeoba Kafayat Modupeoluwa, mostly known as Ummu Abdillah is a Technologist in Electronics and Telecommunication engineering but presently only active as an Islamic writer – so do not bother to ask her about diodes and electromagnetic waves 🤗. Happily married and recently gifted a princess.
She is a lover of teenagers and marriage and does make it her occupation to study them.
Also, she’s a knowledge seeker who loves to learn new things every second and teaches them as well to whoever cares to learn.